# SDR IPXA2019021639080

- Difficulty date: February 6, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N161UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0850
- Aircraft time: 17,200 hours, 10,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: A5381337800000
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5Y, UPPER DECK FLOOR PANEL CROSSBEAM SUPPORT IS WARPED AT FR 48 & -Y450. REMOVED AND REPLACED DAMAGED CROSSBEAM SUPPORT AT FR 48 & -Y450 IAW SRM 51-40-21. (MINOR)
